# SDR PNSA970901

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 3219025001
- Condition: Failed
- Location: Lt Instr Panel
- Part time: 14,189 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, SLIGHT SMOKE SMELL WAS DETECTED.  REPLACED CAPT FLT INSTRUMENTS POWER SUPPLY, OPS CHECK OK.
